Jump to content

CarolED

Just Registered
  • Content Count

    0
  • Joined

  • Last visited

About CarolED

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I'm new to the forum, although not to the experience and I want to start out talking about the good side of Viibryd. I'm a success story. I suffer from mild depression but severe anxiety. When not on medication I cannot function. I can't be around people. I feel extreme rage and fear and frustration. I've been on some kind of antidepressant since the 1980s and, honestly, needed it before then. I've tried almost everything at least once. Anything that worked at all only worked for a year, two at the most, and then I'd have to start the process of finding a new one. Some made me climb the walls, some made me gain weight (70 lbs in one year on Paxil) or had weird side effects, some did nothing at all. My doctor called me medication resistant. So when my doctor started me on Viibryd he decided to take it extra slow. I took 10 mg for a month, never had any bad side effects, (one good one ... it depresses my appetite) and immediately felt better. Then we increased to 20 mg, still with no side effects and I felt fabulous. My doctor told me he wanted to keep me there as long as possible because the worst side effects seem to happen at a higher dosage. So I stayed there ... for three years. I'm still extremely happy with the way I feel. I'm sane. I laugh and cry at the appropriate times and don't want to scream or throw things. I can think clearly and control myself. But ... I saw my doc today and talked about the one problem that seems to have developed over the last year. I seem to lack motivation. I've always been very creative and artistic, always sewing, painting, building, redecorating, planting ... doing something all the time. It's been months since I've done any of that. I read a lot and write, but I don't feel productive as I'm accustomed to being. Doc says he doesn't believe a higher dose will help this. So tomorrow, I'm adding a low dose of Welbutrin to my Viibryd. We're hoping and praying it will boost my energy and make me want to create and work again without taking away the good effects that Viibryd still gives me. I wonder if anyone else has experience this kind of thing with Viibryd and if you've found a solution by adding a different drug. I'd really appreciate a heads up on what has helped other people deal with it.
×